# SDR GTIA050125

- Difficulty date: April 7, 2005
- Submitted: May 17, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 2840 · Fuel Indicating System
- Part: O-Ring
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL SEEPAGE FROM RIGHT WING OVER RIGHT MAIN LANDING GEAR, TAIL SWAP WITH AIRCRAFT 829.  REPLACED O-RING ON JUNCTION PROBE.  LEAK CHECK GOOD.  (M)
